# SDR FDEA201601190201

- Difficulty date: January 19, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A53813127200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK FRAME 54 - 54.2, R4 DUMMY SEAT TRACK FAILED GAP TEST.  REMOVED FOR ACCESS & REINSTALLED R4 DUMMY SEAT TRACK IAW SRM 51-40-02.  FABED INSERT & REWORKED RAIL HOLE ON T16 1181989 IAW SRM 53-15-16.  CLASSIFIED AS CAT A MAJOR REPAIR.
